# SDR CA011114004

- Difficulty date: October 29, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3S1
- Aircraft time: 33,416 hours, 9,071 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Motor
- Part number: 20224783
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AT 14,000 FT. LOSS OF BOTH AUTO CABIN PRESSURE CONTROL SYSTEMS. AIRCRAFT RETURNED TO ZURICH. AC MOTOR 2 REPLACED AS PER AMM 21-31-03 AND CHECKED SERVICEABLE.
